# SDR DALA14000903131

- Difficulty date: January 5, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 26,686 hours, 13,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERENCY LIGHTS OUT AT OVERWING EXITS.  REPLACED EPSU AT RT WING EXIT AND BATTERY AT LT WING EXIT IAW AMM 33-51-38.  OPS CHECKED OK.
